RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bondarenko, V F

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:45
Abstract pages:254
Full texts:128
References:25

http://www.mathnet.ru/eng/person64106
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. V. F. Bondarenko, “The efficient summation of Schlömilch series of cylindrical functions”, Zh. Vychisl. Mat. Mat. Fiz., 31:7 (1991),  1081–1085  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 101–104
1989
2. V. F. Bondarenko, A. V. Moshinskii, “Convergence-improving transformations for some Schlömilch series”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989),  1505–1513  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 177–183
1984
3. V. F. Bondarenko, M. V. Fedoryuk, “Asymptotics of the sum of a Schlömilch series”, Differ. Uravn., 20:12 (1984),  2153–2156  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019